– Drug Induced
75 yrs. Old retired academician was suffering from
Liver abscess for which he was given Inj.Gentamycin
in Jan.2011. During the course of Gentamycin he
stated feeling lot of giddiness and repeated falls.
He went to Dr.Uday Shankar Sharma D.M.(Neurology)
who diagnosed it Gentamucin induced Vestibulopathy
and advised to immediately discontinue this drug.
took various medicines for vestibulopathy whatever
was advised by specialist but could not improve.
June 2011, he came to our cilic at Rohini for acupuncture.
that time he was in bad condition with following
was unable to walk even 2 steps without support
and holding of another person.
had severe giddiness on changing of position of
head or body posture
could not use Indian toilet seat since forward
bending used to cause forward fall.
could not sit on floor or low stool during bath
because of repeated falls.
was forced to sit on chair with erect posture
standing he used to feel extensively shaky surroundings.
30 sittings of acupuncture, he noticed wonderful
improvement in his condition in following way:
was highly satisfied by the treatment.